Couldn't find what you looking for?

TRY OUR SEARCH!

I was given an antibiotic as a precaution after a termination of pregnancy. It is called Doxycycline 100mg. Since taking only 2 days of this medication, I have been suffering severe upper abdominal spasms, that are crippling and even after i stopped taking medication (on Dr orders) 2 days later I am still suffering, but not as bad. How long will it take to get out of my system? or has it done some more serious damage? i am drinking antacid and taking Panadole avery 4 hours so that I can at least get through the day. Has anyone got any advice?

Loading...

Hi, after my abortion, I had crippling pains, but was told that it was my body readying itself to get rid of blood clots, after about 3 days, and after I indeed passed those clots, the cramps were not crippling.
Reply

Loading...

Hi i was given the same, Doxycycline 100mg after my abortion and the medication specifically indicates that no antacids should be consumed while taking the medication. The prescription also indicates that you should not consume dairy products one hour before, or two hours after ingesting the medication because it is thus less effective. I am sorry to hear that you are in a great deal of pain and the first thing i would do is contact your local planned parenthood ( where I received my abortion procedure) PP is an excellent organization and will give you the help and information you need. If the pain is really bad, I would recommend that you also contact your gynecologist because you may have an infection.
Good luck and please find out exactly what you must be doing/eating with your medication to be sure that you heal as smoothly as possible. Best of Luck.
Reply

Loading...